# SDR DALA2025111208273

- Difficulty date: November 5, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N129DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50048
- Aircraft time: 14,907 hours, 6,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SCUFF PLATE SURFACE,  CORROSION FOUND AROUND FASTENER HOLES OF LOWER CARGO AFT CARGO DOOR SCUFF PLATE AREA. HOLE # 100L, 80L, 70L, 60L, 50L, 40L, 10L. REMOVED CORROSION ON AFT CARGO DOOR SCUFF PLATE, FOUND OUT OF LIMITS IAW A220 ASRP J51-21-06, J53-61-01. RESTORED FINISH AND ACCOMPLISHED ALL WORK IAW DELTA ERA 630201-14 REV. ORIGINAL. ASSOCIATED ER/A 14-630201 ADDED FOR AC 8129. (LP# 1289663)
